# SDR FDEA201002260533

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604498
- Condition: Damaged
- Location: Bs 1381-1390
- Part time: 90,304 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK AT LBL 8 BETWEEN FS 1381 TO FS 1390 HAS 2 EA DAMAGED TRACK LOBES.  FOUND DAMAGE OUT OF LIMIT, R & R SEAT TRACK SECTION IAW SRM 53-70-00 FIG 1 AND SRM 51-31-01, REPAIR CLASSIFIED AS MAJOR.
